# SDR SWAA120292

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 61,004 hours, 57,582 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND KEEL BEAM CORRODED AT BS 520+2, STR 28L.  REPAIRED BEAM IAW SRM AND EA.
